# SDR DALA1204590696

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL LOWER CHORD CORRODED STA 1380-1420R.  REMOVED CORROSION AT AFT CARGO DOOR CUTOUT, ORIGINAL THICKNESS .150, REMAINING MATERIAL .064.
